# SDR AALA20151022010

- Difficulty date: October 16, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N194AA
- Make and model: Boeing 757223
- Aircraft serial: 32388
- Aircraft time: 52,833 hours, 13,487 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Faulty
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

ON DESCENT FROM FL300, GOT A VERY STRONG BURNING ACRID ODOR IN COCKPIT.  TURNED OFF UTILITY BUSES.  RT RECIRCULATION FAN LIGHT ILLUMINATED.  ODOR SLOWLY DISSIPATED.  R & R RT RECIRCULATION FAN IAW AMM 21-25-01.  OPERATIONAL CHECKED OK.
